Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Ann

Search In Journal Title:

Abbravation: Mathematische Annalen

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

ISSN

1432-1807

Search In ISSN:
Search In Title Of Papers:

Ricci flow on surfaces with cusps

Authors: Lizhen Ji Rafe Mazzeo Natasa Sesum
Publish Date: 2009/05/26
Volume: 345, Issue: 4, Pages: 819-834
PDF Link

Abstract

We consider the normalized Ricci flow ∂ t g = ρ − Rg with initial condition a complete metric g 0 on an open surface M where M is conformal to a punctured compact Riemann surface and g 0 has ends which are asymptotic to hyperbolic cusps We prove that when χM 0 and ρ 0 the flow gt converges exponentially to the unique complete metric of constant Gauss curvature ρ/2 in the conformal class


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Estimates of the Green function for X-elliptic operators
  2. Fibred multilinks and singularities $${f \overline g}$$
  3. The NSLUC property and Klee envelope
  4. Hölder estimates for parabolic p ( x , t )-Laplacian systems
  5. A non-laminar dynamical Green current
  6. Artin characters, Hurwitz trees and the lifting problem
  7. Generic non-selfadjoint Zakharov–Shabat operators
  8. Strichartz estimates via the Schrödinger maximal operator
  9. Examples of relative deformation spaces that are not locally connected
  10. Polynomial approximation of Berkovich spaces and definable types
  11. Prographes sylvestres et groupes profinis presque libres
  12. Zone diagrams in Euclidean spaces and in other normed spaces
  13. A critical radius for unit Hopf vector fields on spheres
  14. Many triangulated 3-spheres
  15. New examples of c 0 -saturated Banach spaces
  16. Rational curves, Dynkin diagrams and Fano manifolds with nef tangent bundle
  17. Relatively weakly open sets in closed balls of Banach spaces, and real JB * -triples of finite rank
  18. The Bergman metric on complete Kähler manifolds
  19. Conformal dimension via subcomplexes for small cancellation and random groups
  20. Analytic torsion of Hirzebruch surfaces
  21. Déformations des cônes de vecteurs primitifs
  22. Radial entire solutions for supercritical biharmonic equations
  23. Weighted Calderón–Zygmund and Rellich inequalities in $$L^p$$
  24. On entropy, regularity and rigidity for convex representations of hyperbolic manifolds
  25. Rigidity of proper holomorphic maps between bounded symmetric domains
  26. On CR Paneitz operators and CR pluriharmonic functions
  27. Absence of wandering domains for some real entire functions with bounded singular sets
  28. Isomonodromic deformations of logarithmic connections and stability
  29. Pointwise equidistribution with an error rate and with respect to unbounded functions
  30. On the Frobenius stable part of Witt vector cohomology
  31. Quantitative mixing results and inner functions
  32. Configuration spaces, transfer, and 2-nodal solutions of a semiclassical nonlinear Schrödinger equation
  33. Spin curves and Scorza quartics
  34. Points rationnels des variétés de Shimura: un principe du “tout ou rien”
  35. On bounded and unbounded global solutions of a supercritical semilinear heat equation
  36. On the Perelman’s reduced entropy and Ricci flat manifolds with maximal volume growth
  37. On Oliver’s p -group conjecture: II
  38. Scattering in the energy space for the NLS with variable coefficients

Search Result: